Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Is peeing every 2-3 hours diabetes symptom-worthy ?

I know excessive urination is a sign of diabetes, but what does excessive mean, exactly? Does it mean every 15 minutes? Or does it mean every 4 hours? It seems as though no one, not even any diabetics on this site can explain that to me. Being the biggest hypochondriac in the world, I find myself having the urge to pee every 2-3 hours... yet, when I do not think about peeing, I go about every 4-6 hours. Do I have a problem? Can someone please give me a little information about this issue? This is the only diabetes symptoms that I have, and I know what all of them are. Thanks, guys!
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  892
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

It is a subjective symptom which happens which one can notice. Urination depends upon food, water and other fluid intake. Hence the volume is not detrimental. On an average it is around 1-1.5 litres/day. Rather than assessing it what can be done is to get your blood and urine sugars tested.

Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor